# SDR 96ZZZX3053

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N450K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 186
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 60026143
- Condition: Pins Corroded
- Location: Anti-Skid
- Component: Loral
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER ANTI-SKID OPERATION AND INVALID TEST.  FOUND OXIDIZATION ON CONTROL BOX CONNECTOR J1 AND J2 PINS.  BOX, SN 137, ORDERED EXCHANGE BOX AND EXCHANGE BOX SHIPPED.  ALSO, HAD OXIDIZED PINS.  BOX, SN DASH 064.  CLEANED OXIDIZATION FROM PINS, MALE AND FEMALE CONNECTOR, AND INSTALLED BOX AND OPS CHECKED OK.  AIRCRAFT HISTORY SHOWS CONTROL BOX 6002614, SN'S DASH 454 AND DASH 458 WERE ALSO REPLACED FOR SAME PROBLEM IN THE LAST 2 YEARS.  SUBMITTER RECOMMENDS PINS, BOTH MALE AND FEMALE, BE REPLACED WITH GOLD PLATED PINS DUE TO ENVIRONMENT (HOT-COLD) AND LOCATION OF CONTROL BOX.
